# SDR DL72S953140

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841483
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL WEB OF NWW HAS 2.0 CRACK BETWEEN STA 294.5 AND STA 285.5, APPROX WL 170.  REPAIRED PER DL ERA 302166-14AD.
